Schwankung von Polynomen zwischen Gitterpunkten.

K. Zeller; H. Ehlich

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 41-44
  • ISSN: 0025-5874; 1432-1823

How to cite


Zeller, K., and Ehlich, H.. "Schwankung von Polynomen zwischen Gitterpunkten.." Mathematische Zeitschrift 86 (1964/65): 41-44. <>.

author = {Zeller, K., Ehlich, H.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {41-44},
title = {Schwankung von Polynomen zwischen Gitterpunkten.},
url = {},
volume = {86},
year = {1964/65},

AU - Zeller, K.
AU - Ehlich, H.
TI - Schwankung von Polynomen zwischen Gitterpunkten.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 41
EP - 44
KW - approximation and series expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.